# SDR AT0100236

- Difficulty date: November 29, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD0763
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS WILL NOT EXTINGUISH.         CORRECTIVE ACTION:          REMOVED AND REPLACED NICAD BATTERY PACK, D5-28, B5-27.  IAW DC9 MM 33-50
